# SDR SWAA2013020812473

- Difficulty date: February 6, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 18,582 hours, 11,074 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 115A3712
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM PANEL CRACKED JUST RT OF CENTER IN CEILING OF AIR CONDITIONING DISTRIBUTION BAY.  REMOVED AND REPLACED FLOORBEAM PANEL JUST LEFT OF CENTER IN CEILING OF AIR CONDITIONING DISTRIBUTION BAY PER SRM 51-40-02 AND SRM 51-10-02
